Citation: Houdini. "Overdose - Fitting / Taken to A&E in Ambulance: An Experience with Pregabalin (exp85405)". Erowid.org. Jul 24, 2010. erowid.org/exp/85405
The dose described in this report is very high, potentially beyond Erowid's 'heavy' range, and could pose serious health risks or result in unwanted, extreme effects. Sometimes extremely high doses reported are errors rather than actual doses used.]
I have taken Pregabaline in doses around the 1000mg mark many times now, and had a very enjoyable experience. After recieving my parcel I thought it would be interesting to see what happens at even higher doses.
It all began well. I had taken 3 packs of 750, adding up too 2250mg. My mate turned up a few minutes later to take me to a dubstep night in a nearby club. We journeyed over, and began partying. It wasnt long before I began twitching and having mini blackouts. I'd had a similar feeling, although not this intense, on smaller doses of pregabaline, so i didnt think much of it to begin with. As the night went on the twitching got worse, as did the blackouts. When I say mini blackouts they seem to last only a fraction of a second, but towards the end of the night it was like they where lasting for longer. I was still standing up ok, so tried to ignore them whilst I carried on dancing.
It wasnt till the end of the night when things went wrong. We where just leaving the club, when all of a sudden... I was sitting on the floor with a concerned bouncer and 2 very concerned mates. 'What happened, why am i on the floor?'
It turns out I had fallen to the ground and began fitting [seizing]. I'm not sure how long I fitted for the first time, but I found out later that I'd been fitting for about 5 minutes in total.
I got up, everyone was concerned and talking about phoning an ambulance. 'I dont need an ambulance' I said, 'Look I can walk in a straight line' Boom. And once again I woke up to see lots of concerned faces. Now including the ambulance crew.
I was taken off in a stretcher, fully conscious. My heart rate was taken. 150 beats per minute. Very very high, but it was going down (apparently they had taken it just after I had fitted, I didnt remember).
The rest of the night was spent in hospital, where I slowly recovered. I was released at 7am that morning, still with a slight twitch but other than that fully recovered.
I've learned my lesson about doing high doses of drugs, when I'm not certain about the effects. I had recovered from a serious overdose. A few mg more and I dont want to think what could have happened. What would have happened if I was alone that day?
I was lucky.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.